Alert archive / New Mexico / Wind Advisories in 2009

Wind Advisory 42, NWS Albuquerque, NM

December 13, 2009

NWS Albuquerque, NM issued this wind advisory at Dec 13, 2009, 5:01 AM MST. It took effect at Dec 13, 2009, 11:00 AM MST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2009, 5:01 AM MST (12:01 UTC)
In effect from
Dec 13, 2009, 11:00 AM MST
Expired
Dec 14, 2009, 2:49 AM MST
In force
16 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 131201
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
501 AM MST SUN DEC 13 2009

...STRONG WINDS EXPECTED ALONG AND DOWNWIND OF THE SANGRE DE
CRISTO MOUNTAINS...

.WINDS ALOFT WILL STRENGTHEN TODAY AS AN UPPER LEVEL DISTURBANCE
DIGS INTO THE FOUR CORNERS REGION AND A SURFACE LOW DEEPENS OVER
EASTERN COLORADO. THIS SCENARIO WILL LEAD TO STRONG WINDS ALONG AND
EAST OF RIDGE TOPS AND SUMMITS OF THE SANGRE DE CRISTOS WITH THE
POTENTIAL FOR STRONG WINDS SPREADING INTO THE ADJACENT HIGHLANDS
NEAR THE INTERSTATE 25 CORRIDOR DUE TO MOUNTAIN WAVE ACTIVITY.

NMZ515-527>529-131900-
/O.NEW.KABQ.WI.Y.0042.091213T1800Z-091213T2300Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
501 AM MST SUN DEC 13 2009

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM MST
THIS AFTERNOON. 

* WINDS...WEST SOUTHWEST WINDS WITH SUSTAINED SPEEDS OF 25 TO 40
  MPH ARE EXPECTED WITH OCCASIONAL GUSTS BETWEEN 45 TO 55 MPH.

* TIMING...WINDS WILL BE STRONGEST FROM LATE THIS MORNING INTO THE
  MID AFTERNOON.

* VISIBILITY...LOCALLY REDUCED TO LESS THAN 3 MILES ALONG THE
  EASTERN SLOPES OF THE SANGRE DE CRISTOS WHERE BLOWING SNOW MAY
  DEVELOP.

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON SOME
  ROADWAYS...INCLUDING PORTIONS OF INTERSTATE 25 AND U.S. HIGHWAY
  64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

52
3 follow-up statements
000 
WWUS75 KABQ 131903
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1203 PM MST SUN DEC 13 2009

...STRONG WINDS EXPECTED ALONG AND JUST EAST OF THE SANGRE DE
CRISTO MOUNTAINS...

.WINDS ALOFT WILL CONTINUE TO STRENGTHEN THIS AFTERNOON AS AN
UPPER LEVEL DISTURBANCE DIGS INTO THE FOUR CORNERS REGION AND A
SURFACE LOW DEEPENS OVER EASTERN COLORADO. THIS PATTERN WILL LEAD
TO STRONG AND GUSTY WINDS ALONG AND EAST OF THE SANGRE DE CRISTOS
WITH THE POTENTIAL FOR STRONG WINDS SPREADING INTO THE ADJACENT
HIGHLANDS NEAR THE INTERSTATE 25 CORRIDOR DUE TO MOUNTAIN WAVE
ACTIVITY.

NMZ521>523-532-533-140200-
/O.EXB.KABQ.WI.Y.0042.091213T1903Z-091214T0200Z/
SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-CENTRAL HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
1203 PM MST SUN DEC 13 2009

...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* WINDS...WEST AND SOUTHWEST SUSTAINED AT 25 TO 35 MPH WITH
  OCCASIONAL GUSTS BETWEEN 45 AND 55 MPH.

* TIMING...WINDS STRONGEST FROM AROUND MIDDAY INTO THE MID
  AFTERNOON...BEFORE GRADUALLY DIMINISHING AFTER 6 PM.

* VISIBILITY...LOCALLY REDUCED TO LESS THAN 3 MILES AT TIMES IN
  BLOWING DUST ACROSS THE CENTRAL HIGH PLAINS AND ESTANCIA VALLEY.

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON SOME
  ROADWAYS...INCLUDING STATE ROAD 41 BETWEEN STANLEY AND WILLARD
  AND PORTIONS STATE ROAD 337 ALONG THE EAST SLOPES OF THE SANDIA
  AND MANZANO MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$

NMZ515-527>529-140200-
/O.EXT.KABQ.WI.Y.0042.000000T0000Z-091214T0200Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
1203 PM MST SUN DEC 13 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. 

* WINDS...WEST AND SOUTHWEST WINDS OF 25 TO 40 MPH WITH OCCASIONAL
  GUSTS UP TO 55 MPH.

* TIMING...WINDS WILL BE STRONGEST FROM AROUND MIDDAY INTO THE MID
  AFTERNOON...BEFORE GRADUALLY DIMINISHING AFTER 6 PM.

* VISIBILITY...LOCALLY REDUCED TO LESS THAN 3 MILES ALONG THE
  EASTERN SLOPES OF THE SANGRE DE CRISTOS WHERE BLOWING SNOW MAY
  BE ENCOUNTERED.

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON SOME 
  ROADWAYS...INCLUDING PORTIONS OF INTERSTATE 25 AND U.S. 
  HIGHWAY 64. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
000 
WWUS75 KABQ 140149
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
649 PM MST SUN DEC 13 2009

...STRONG WINDS POSSIBLE ALONG AND JUST EAST OF THE SANGRE DE
CRISTO AND SANDIA AND MANZANO MOUNTAINS TONIGHT...

.MOUNTAIN TOP LEVEL WINDS WILL CONTINUE TO STRENGTHEN THIS
EVENING AS AN UPPER LEVEL DISTURBANCE PASSES OVER NORTHERN NEW
MEXICO. THIS WILL LEAD TO STRONG AND GUSTY WINDS ALONG AND
IMMEDIATELY EAST OF THE SANGRE DE CRISTO AND SANDIA AND MANZANO
MOUNTAINS WITH THE POTENTIAL FOR STRONG WINDS SPREADING INTO THE
THE INTERSTATE 25 CORRIDOR...AND OVER PORTIONS OF THE INTERSTATE
40 CORRIDOR...TONIGHT.

NMZ515-521>523-527>529-532-533-141100-
/O.EXT.KABQ.WI.Y.0042.000000T0000Z-091214T1100Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
649 PM MST SUN DEC 13 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM MST MONDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM MST MONDAY FOR THE
EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...NORTHEAST
HIGHLANDS...EASTERN SAN MIGUEL COUNTY AND GUADALUPE COUNTY.

* WINDS...WEST AND SOUTHWEST SUSTAINED AT 25 TO 35 MPH WITH 
  OCCASIONAL GUSTS BETWEEN 45 AND 55 MPH. 

* TIMING...WINDS STRONGEST FROM BETWEEN 8 PM AND 2 AM...THEN
  GRADUALLY DIMINISHING.

* VISIBILITY...LOCALLY REDUCED TO LESS THAN 3 MILES AT TIMES IN 
  BLOWING DUST ACROSS THE CENTRAL HIGH PLAINS AND ESTANCIA 
  VALLEY. 

* LOCAL IMPACTS...STRONG CROSS WINDS CAN BE EXPECTED ON SOME
  ROADWAYS...INCLUDING STATE ROAD 41 BETWEEN STANLEY AND WILLARD
  AND PORTIONS STATE ROAD 337 ALONG THE EAST SLOPES OF THE SANDIA
  AND MANZANO MOUNTAINS. INTERSTATE 25 FROM THE LAS VEGAS AREA TO
  THE COLORADO BORDER WILL ALSO BE IMPACTED.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
000 
WWUS75 KABQ 140949
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
249 AM MST MON DEC 14 2009


NMZ515-521>523-527>529-532-533-141100-
/O.CAN.KABQ.WI.Y.0042.000000T0000Z-091214T1100Z/
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-SANDIA/MANZANO MOUNTAINS-
ESTANCIA VALLEY-CENTRAL HIGHLANDS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-
EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
249 AM MST MON DEC 14 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

WIND SPEEDS ACROSS THE ADVISORY AREA HAVE DROPPED CONSIDERABLY
EARLY THIS MORNING. LOCALLY GUSTY WINDS OF 25 TO 35 MPH WILL STILL
BE POSSIBLE MAINLY OVER THE CENTRAL HIGHLANDS NEAR CLINES CORNERS.

$$

KW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 13, 3:05 AM MST, 1 hour 56 minutes earlier.

Area forecast discussion, Dec 13, 3:05 AM MST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 AM MST SUN DEC 13 2009

...WINTRY WEATHER TO IMPACT THE NORTHERN AND NORTHWESTERN
MOUNTAINS TODAY AND TONIGHT...

.DISCUSSION...THE NEXT SHORT WAVE TROUGH IS CURRENTLY TRACKING
EASTWARD OVER NORTHERN CALIFORNIA...AND IS STILL EXPECTED TO
IMPACT NEW MEXICO TODAY WITH AREAS OF RAIN...SNOW...AND WIND.
THE HARDEST HIT AREA STILL LOOKS TO BE THE SOUTHERN SAN JUAN
MOUNTAINS NEAREST THE COLORADO BORDER WHERE WARNING WILL CONTINUE
TO ACCOUNT FOR HEAVY SNOWFALL IN EXCESS OF 8 INCHES ALONG WEST AND
SOUTHWEST FACING SLOPES. LESSER SNOWFALL ACCUMULATION IS EXPECTED
IN THE CHUSKAS...JEMEZ...AND WESTERN SLOPES OF THE SANGRES...SO
WILL HOIST A WINTER WX ADVISORY THERE FOR SNOW AND BLOWING SNOW.
IT SHOULD BE NOTED THAT RIDGE TOP WINDS LOOK TO BE QUITE STRONG AS
40 TO 50 KT OF FLOW AT 700 MB RIPS ACROSS THE AREA...THUS SOME
AREAS OF BLOWING SNOW ARE EXPECTED...PARTICULARLY ABOVE 9000 FEET.
HAVE SIDED CLOSE TO HPC QPF GUIDANCE FOR THE SAN JUANS...BUT HAVE
GONE ABOVE GUIDANCE IN THE ADVISORY AREAS WHERE 3 TO 5 INCHES OF
ACCUMULATION WILL BE COMMON.

ALTHOUGH THE 700MB WINDS ARE SHAPING UP TO BE VERY STRONG TODAY AND
A DEEPENING SURFACE LOW WILL BE FOUND OVER EASTERN COLORADO...A
FAIR AMOUNT OF CLOUDS FROM MOUNTAIN WAVE ACTIVITY WILL LIKELY
DEVELOP ALONG AND TO THE LEE OF THE CENTRAL MOUNTAINS. GUT FEELING
IS THAT STRONGEST WINDS TODAY WILL BE FOUND ALONG RIDGE TOPS AND
AREAS JUST DOWNWIND OF SLOPING TERRAIN...OR IN OTHER
WORDS...STRONGEST WINDS WILL BE AN ARTIFACT OF MOUNTAIN WAVE
ACTIVITY RATHER THAN DEEP MIXING OF MOMENTUM ALOFT. WITH THIS IN
MIND HAVE DECIDED TO HOIST WIND ADVISORY FOR ONLY THE EASTERN
SLOPES OF THE SANGRES AND THE ADJACENT HIGHLANDS STRETCHING FROM
RATON/JOHNSON MESA TO AREAS JUST NORTH OF THE UPPER PECOS VALLEY.
DAY SHIFT WILL NEED TO MONITOR EVOLUTION OF MOUNTAIN WAVE ACTIVITY
AND DIURNAL MIXING OF WINDS ALOFT TO ENSURE PLACEMENT OF WIND
ADVISORY HAS BEEN CAPTURED CORRECTLY.

BEST UPPER FORCING SHIFTS INTO EASTERN COLORADO BY LATE SUNDAY
NIGHT...AND MODELS CONTINUE TO LATCH ONTO A TRAILING PIECE OF
ENERGY SAGGING SOUTHWARD ACROSS THE FORECAST AREA EARLY MONDAY AND
GRADUALLY SHIFTING SOUTHEASTWARD INTO MONDAY NIGHT. THIS WILL
ALLOW THE COVERAGE AND INTENSITY OF SHOWERS TO LET UP BY EARLY
MONDAY WITH THE FOCUS SHIFTING TOWARD THE SOUTHWESTERN AND SOUTH
CENTRAL MOUNTAINS WHERE ISOLATED TO SCATTERED COVERAGE WILL
DEVELOP. GENERALLY LIGHT QPF AMOUNTS ARE EXPECTED MONDAY AND
MONDAY NIGHT WITH OROGRAPHICS LIKELY EXCEEDING THE MEAGER
DYNAMICS. ALSO OF NOTE WILL BE THE COOLER TEMPERATURES FILTERING
INTO THE NORTHWESTERN HALF OF THE CWA...KEEPING READINGS BELOW
CLIMATOLOGY.

TEMPERATURES WILL BE NEAR TO SLIGHTLY BELOW NORMAL ON TUESDAY AS
DRY CONDITIONS AND POST FRONTAL ENVIRONMENT DICTATE. FORECAST
REMAINS DRY THROUGH EARLY FRIDAY BEFORE A MERIDIONAL COMPONENT TO
THE WINDS ALOFT DEVELOPS...USHERING IN SOME FORCING...COOLER
AIR...AND ATTENDANT PRECIPITATION.

52

&&

.AVIATION...
HIGH TERRAIN SNOW WILL INCREASE IN COVERAGE TODAY AND TONIGHT OVER
THE NORTHWEST HIGH TERRAIN FAVORING THE SAN JUAN MOUNTAINS. THE BULK
OF THE SNOW AND LOWEST CEILINGS ARE NOT EXPECTED TO DIRECTLY IMPACT
NEW MEXICO TAF SITES...HOWEVER...WILL LIKELY SEE MVFR WITH AN
OCCASIONAL IFR LOWERING OF CIGS AT KFMN AND KGUP TODAY AND TONIGHT.
WINDY CONDITIONS WILL BE THE MAIN CONCERN FROM THE EASTERN SLOPES OF
THE SANGRE DE CRISTO MOUNTAINS AND EAST INTO THE RATON RIDGE AND FAR
NORTHEAST HIGHLANDS. SUSTAINED WEST TO SOUTHWEST WINDS OF 25-35 KTS
WITH GUSTS UP TO 45 KTS ARE EXPECTED TODAY. ALL SNOW AND WIND WILL
GRADUALLY DIMINISH AFTER 12Z MONDAY WITH CIGS AND VSBYS IMPROVING.

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. KW

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE NEXT
SEVERAL DAYS. LAST OF A SERIES OF STORM SYSTEMS WILL IMPACT THE
STATE TODAY AND MONDAY BRINGING STRONG WINDS ALONG THE EASTERN
SLOPES OF THE SANGRES AND RATON RIDGE WITH GUSTY CONDITIONS ALSO
EXPECTED ALONG INTERSTATE 25. WHILE 20 FOOT WINDS WILL EASILY REACH
CRITICAL CRITERIA...MINIMUM RH VALUES ARE EXPECTED TO REMAIN IN THE
25-35 PERCENT RANGE FROM JUST EAST OF THE CENTRAL MOUNTAIN CHAIN TO
THE EASTERN PLAINS. ON THE MOIST SIDE OF THE SYSTEM...SIGNIFICANT
SNOWFALL ACCUMULATIONS ARE EXPECTED OVER THE NORTHWEST HIGH TERRAIN
FAVORING THE WESTERN SLOPES OF THE SAN JUAN MOUNTAINS WITH LESS SNOW
EXPECTED OVER LOWER ADJACENT LOCALES. SOUTH OF INTERSTATE
40...CHANCES FOR WETTING PRECIPITATION IS MUCH LOWER.

TROUGH AND ASSOCIATED COLD FRONT WILL SWING THROUGH THE STATE LATER
MONDAY WITH IMPROVING CONDITIONS TO FOLLOW FOR TUESDAY THROUGH
THURSDAY. MODELS INDICATE ANOTHER TROUGH TO BYPASS THE STATE TO THE
NORTH LATER THURSDAY INTO FRIDAY. THIS COULD BRING ABOUT SOME BREEZY
TO WINDY AND DRY CONDITIONS FOR THE END OF THE WEEK. UPPER RIDGING
AND MILD CONDITIONS EXPECTED THROUGH NEXT WEEKEND AND POTENTIALLY
INTO THE FOLLOWING WEEK.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  41  23  41  14 /  70  40   5   5
DULCE...........................  38  11  38   1 /  80  70  30   5
CUBA............................  40  13  39   4 /  60  60  20   5
GALLUP..........................  42  20  40   5 /  40  40  20   5
EL MORRO........................  42  19  38  10 /  30  40  20   0
GRANTS..........................  44  21  42   7 /  30  30  20   5
QUEMADO.........................  48  22  43  12 /  20  40  30   5
GLENWOOD........................  55  33  50  24 /  10  40  40  10
CHAMA...........................  31  10  32   0 /  90  70  30   5
LOS ALAMOS......................  39  15  36  13 /  40  40  10   0
PECOS...........................  42  21  42  14 /  20  40  10   5
CERRO/QUESTA....................  37  14  37   1 /  50  50  10   0
RED RIVER.......................  32   8  31  -1 /  70  60  10   0
ANGEL FIRE......................  35   9  33  -2 /  50  50  10   0
TAOS............................  38  16  36  -1 /  50  50  10   5
ESPANOLA........................  46  16  46   7 /  40  40  10   5
SANTA FE........................  41  22  38  15 /  30  40  10   0
SANTA FE AIRPORT................  43  24  40  17 /  30  40  10   5
ALBUQUERQUE FOOTHILLS...........  48  30  46  23 /  10  20  10   5
ALBUQUERQUE HEIGHTS.............  50  31  47  25 /  10  10  10   5
ALBUQUERQUE VALLEY..............  52  24  48  19 /   5  10  10   5
ALBUQUERQUE WEST MESA...........  51  25  48  20 /  10  10  10   5
LOS LUNAS.......................  54  25  50  21 /   5  10  10   5
RIO RANCHO......................  49  29  47  23 /  10  10  10   5
SOCORRO.........................  57  27  51  22 /   0  10  20  10
SANDIA PARK/CEDAR CREST.........  42  20  41  13 /  10  30  20   5
MORIARTY/ESTANCIA...............  47  21  43  13 /   5  20  10   5
CLINES CORNERS..................  43  24  40  17 /   5  20  10   5
GRAN QUIVIRA....................  50  31  44  22 /   5  10  20  10
CARRIZOZO.......................  56  32  50  24 /   0  10  20  10
RUIDOSO.........................  50  30  48  22 /   0  10  30  20
CAPULIN.........................  48  15  43   8 /   5   5   0   0
RATON...........................  49  17  43   9 /   5  10   0   0
LAS VEGAS.......................  49  24  44  13 /  10  20   5   5
CLAYTON.........................  56  29  50  21 /   0   0   0   0
ROY.............................  52  28  47  19 /   0   5   0   5
CONCHAS.........................  61  30  53  21 /   0   5   0   5
SANTA ROSA......................  62  32  54  21 /   0   5   0   5
TUCUMCARI.......................  63  32  55  22 /   0   0   0   5
CLOVIS..........................  63  35  56  27 /   0   0   0  10
PORTALES........................  64  33  57  23 /   0   0   0  10
FORT SUMNER.....................  64  32  57  22 /   0   0   0  10
ROSWELL.........................  65  36  60  29 /   0   0   0  10
PICACHO.........................  63  33  58  28 /   0   5  10  10
ELK.............................  58  34  54  26 /   0   5  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 4 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ515-527>529.

WINTER WEATHER ADVISORY FROM 6 AM THIS MORNING TO 5 AM MST MONDAY
FOR THE FOLLOWING ZONES...NMZ502-504-511>514.

WINTER STORM WARNING UNTIL 5 AM MST MONDAY FOR THE FOLLOWING
ZONES...NMZ503-510.

&&

52/17
Hazardous weather outlook, Dec 12, 6:05 AM MST, 22 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 AM MST SAT DEC 12 2009

NMZ501>540-131300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
605 AM MST SAT DEC 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE OVER THE
CHUSKA...SAN JUAN...JEMEZ...AND SANGRE DE CRISTO MOUNTAINS SUNDAY
AND SUNDAY NIGHT. SNOW AND OCCASIONAL PERIODS OF BLOWING SNOW ARE
EXPECTED TO REDUCE VISIBILITIES AND IMPACT TRAVEL.

ALSO...STRONG SOUTHWEST WINDS ARE EXPECTED TO DEVELOP SUNDAY
AFTERNOON ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE WIND
SPEEDS OF 25 TO 35 MPH WILL BE POSSIBLE ALONG WITH GUSTS AS HIGH
AS 45 MPH.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST
FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 4:41 AM MSTWinter Weather AdvisoryABQ22 hr

Nearby

Wind Advisories in New Mexico, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.